Couldn't find what you looking for?

TRY OUR SEARCH!

can this be possible .... I have been a size 8 for years - suddenly after an epidural on my lower back for leg pain via steroid I am a size 12 within two weeks and my breasts have gone from 34 dd to a 34 f.... can it be down to the steroid? I am baffled. I am also devastated as I swim and eat well, keep in trim despite being 41. What can I do to reverse this. Iv started smoking! I need to reverse this or know that it will all work its way out of my body soon? Please help me, I am so depressed. xx

Loading...

Steroids are infamous for causing rapid weight gain. I suspect a lot of this rapid weight gain is due to the accumulation of water in your body. Try reducing the amount of sodium in your diet. Drink lots of grapefruit juice, a natural diuretic.
Reply

Loading...

I'm sorry to hear that you are upset with your body at this point. It can be very depressing to change in size so rapidly, especially after receiving medical care. I think it's a good idea to talk to your doctor about the gain--because as far as I can tell, it's definitely the steroids! I had a friend in high school who gained about 30 pounds, and she had to be on them for a long time, so she was unable to get thin. As far as I know, it IS reversible, but I think it's a good idea to talk to your doctor about it so that s/he can confirm that for me. Good luck to you! Please tell us what the results turn out to be.
Reply

Loading...